Suivre
Jason Fox Manning
Jason Fox Manning
Adresse e-mail validée de math.cornell.edu
Titre
Citée par
Citée par
Année
Dehn filling in relatively hyperbolic groups
D Groves, JF Manning
Israel Journal of Mathematics 168, 317-429, 2008
2532008
The virtual Haken conjecture
I Agol, D Groves, J Manning
arXiv preprint arXiv:1204.2810, 2012
1152012
Geometry of pseudocharacters
JF Manning
Geometry & Topology 9 (2), 1147-1185, 2005
992005
Residual finiteness, QCERF and fillings of hyperbolic groups
I Agol, D Groves, JF Manning
Geometry & Topology 13 (2), 1043-1073, 2009
632009
Separation of relatively quasiconvex subgroups
J Manning, E Martinez-Pedroza
Pacific journal of mathematics 244 (2), 309-334, 2009
432009
Simplicial volume and fillings of hyperbolic manifolds
K Fujiwara, J Manning
Algebraic & Geometric Topology 11 (4), 2237-2264, 2011
422011
Algorithmic detection and description of hyperbolic structures on closed 3–manifolds with solvable word problem
JF Manning
Geometry & Topology 6 (1), 1-26, 2002
412002
An alternate proof of Wise’s malnormal special quotient theorem
I Agol, D Groves, JF Manning
Forum of Mathematics, Pi 4, e1, 2016
372016
Quasi-actions on trees and property (QFA)
JF Manning
Journal of the London Mathematical Society 73 (1), 84-108, 2006
362006
Quasiconvexity and Dehn filling
D Groves, JF Manning
American Journal of Mathematics 143 (1), 95-124, 2021
33*2021
Boundaries of Dehn fillings
D Groves, JF Manning, A Sisto
Geometry & Topology 23 (6), 2929-3002, 2019
312019
CAT (0) and CAT (− 1) fillings of hyperbolic manifolds
K Fujiwara, JF Manning
Journal of Differential Geometry 85 (2), 229-270, 2010
272010
Virtually geometric words and Whitehead's algorithm
JF Manning
arXiv preprint arXiv:0904.0724, 2009
232009
Problems in groups, geometry, and three-manifolds
K Delp, D Hoffoss, JF Manning
arXiv preprint arXiv:1512.04620, 2015
222015
Hyperbolic groups acting improperly
D Groves, JF Manning
Geometry & Topology 27 (9), 3387-3460, 2023
212023
Dehn fillings and elementary splittings
D Groves, J Manning
Transactions of the American Mathematical Society 370 (5), 3017-3051, 2018
172018
Actions of certain arithmetic groups on Gromov hyperbolic spaces
JF Manning
Algebraic & Geometric Topology 8 (3), 1371-1402, 2008
172008
Acylindrically hyperbolic groups and their quasi-isometrically embedded subgroups
CR Abbott, JF Manning
Michigan Mathematical Journal 74 (2), 357-402, 2024
152024
The Bowditch boundary of when is hyperbolic
JF Manning
arXiv preprint arXiv:1504.03630, 2015
152015
Specializing cubulated relatively hyperbolic groups
D Groves, JF Manning
Journal of Topology 15 (2), 398-442, 2022
142022
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20